Open subsets of Hilbert space
Compositio Mathematica, Volume 21 (1969) no. 3, p. 312-318
@article{CM_1969__21_3_312_0,
     author = {Henderson, David W.},
     title = {Open subsets of Hilbert space},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {3},
     year = {1969},
     pages = {312-318},
     zbl = {0179.52102},
     mrnumber = {251748},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_3_312_0}
}
Henderson, David W. Open subsets of Hilbert space. Compositio Mathematica, Volume 21 (1969) no. 3, pp. 312-318. http://www.numdam.org/item/CM_1969__21_3_312_0/

R.D. Anderson [1] Hilbert space is homeomorphic to the countable infinite product of reallines, Bull. AMS, 72 (1966), 515-519. | MR 190888 | Zbl 0137.09703

R.D. Anderson [2] On topological infinite deficiency, Michigan Math. J., 14 (1967), 365-383. | MR 214041 | Zbl 0148.37202

R.D. Anderson and R.H. Bing [3] A complete elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines, Bull. AMS 74 (1968), 771-792. | Zbl 0189.12402

R.D. Anderson, D.W. Henderson and J.E. West [4] Negligible subsets of infinite-dimensional manifolds, to appear in Compositio Math. | Numdam | MR 246326 | Zbl 0185.50803

I. Bernstein and T. Ganea [5] Remark on spaces dominated by manifolds. Fund. Math. XLVII (1959), 45-56. | MR 105690 | Zbl 0088.39203

W. Browder [6] Homotopy type of differentiable manifolds. Colloq. Alg. Topology. Aarhus Univ. (1962), 42-46. | Zbl 0144.22701

J. Eells and K.D. Elworthy [7] On the differential topology of Hilbertian manifolds, to appear in the Proceedings of the Summer Institute on Global Analysis, Berkeley (1968). | Zbl 0205.53602

D.W. Henderson [8] Infinite-dimensional manifolds, Proceedings of the International Symposium on Topology and its Applications, Herceg Novi, Jugoslavia, 1968. | MR 285036 | Zbl 0202.21801

D.W. Henderson [9] Infinite-dimensional Manifolds are Open Subsets of Hilbert Space, to appear in Bulletin AMS and Topology. | MR 250342 | Zbl 0167.51904

V.L. Klee [10] Convex bodies and periodic homeomorphism in Hilbert space, Trans. AMS 74 (1953), 10-43. | Zbl 0050.33202

N.H. Kuiper and D. Burghelea [11] Hilbert manifolds, to appear. | MR 253374 | Zbl 0195.53501

N. Moulis [12] Sur les variétés hilbertiennes et les fonctions non dégénereés, to appear. | MR 254876 | Zbl 0167.50204

S.P. Novikov, [13] Homotopically equivalent smooth manifolds I. ИаВ. AH 28 (1964), 365-474. A.M.S. Transl. 48, 271-396. | Zbl 0151.32103

C.T.C. Wall [14] Finiteness conditions for CW complexes. Ann. Math. 81 (1965), 56-69. | MR 171284 | Zbl 0152.21902

J.R. Stallings [15] Lectures on Polyhedral Topology, Tata Institute, Bombay, India, 1968. | MR 238329 | Zbl 0182.26203